Toggle Main Menu Toggle Search

Open Access padlockePrints

Stabilisation of the LHS spectral sequence for algebraic groups

Lookup NU author(s): Dr David Stewart


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Parker AE, Stewart DI

Publication type: Article

Publication status: Published

Journal: Journal of Lie Theory

Year: 2015

Volume: 25

Issue: 3

Pages: 807-813

Acceptance date: 28/11/2014

ISSN (print): 0949-5932

Publisher: Heldermann Verlag



Find at Newcastle University icon    Link to this publication